# SDR ASAA201906049570

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 41,499 hours, 12,427 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 11178
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 41,499 hours, 12,427 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ON MASTER CAUTION RECALL, RESETS WITH MASTER CAUTION. AFT CABIN TEMP DID NOT RESPOND TO MOVING CONTROLLER TO FULL HOT OR FULL COLD. GROUNDED - YES. REMOVED AND REPLACED V145 AFT CABIN TRIM MODULATOR VALVE REF B737-800 AMM TASK 21-61-21-000/400-801. OPS NORMAL, LEAK CHECK GOOD.
